MathSciNet Relay Station
MathSciNet bibliographic data
MR1618483 (99e:14022) 14F30 (11G25 14F20 14F40 14G20 14L05)
Faltings, Gerd Integral crystalline cohomology over very ramified valuation rings. J. Amer. Math. Soc. 12 (1999), no. 1, 117–144.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement